# SDR SWAA2023100502167

- Difficulty date: September 19, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,020 hours, 5,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+10' TO BS747+12' RBL22 WL156<[01] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT AND FABRICATED AND INSTALLED NEW SECTION OF FLOOR TO SIDEWALL SUPPORT AND SPLICE AT BS 727G+10' TO BS 767 PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR 5; DWG 146A7500; AND DWG 146A7502
